К теории линейных представлений конечных групп
Matematiceskij sbornik (1955)
- Volume: 78, Issue: 1, page 25-30
- ISSN: 0368-8666
Access Full Article
topHow to cite
topАдо, И.Д.. "К теории линейных представлений конечных групп." Matematiceskij sbornik 78.1 (1955): 25-30. <http://eudml.org/doc/65783>.
@article{Адо1955,
author = {Адо, И.Д.},
journal = {Matematiceskij sbornik},
keywords = {group theory},
language = {rus},
number = {1},
pages = {25-30},
publisher = {Tipogr. Lissnera i Sobko},
title = {К теории линейных представлений конечных групп},
url = {http://eudml.org/doc/65783},
volume = {78},
year = {1955},
}
TY - JOUR
AU - Адо, И.Д.
TI - К теории линейных представлений конечных групп
JO - Matematiceskij sbornik
PY - 1955
PB - Tipogr. Lissnera i Sobko
VL - 78
IS - 1
SP - 25
EP - 30
LA - rus
KW - group theory
UR - http://eudml.org/doc/65783
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.